# SDR GUUA93727081210A

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 31,246 hours, 38,168 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100195
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT ELEVATOR TORQUE TUBE HAS CORROSION. REPLACED LT ELEVATOR TORQUE TUBE.
